# SDR 96ZZZM1085

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Air Leak
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FT 396 - ATL-RDU - THE TAIL COMPARTMENT HIGH LIGHT CAME ON APPROXIMATELY 4-5 MINUTES AFTER TAKEOFF.  FOUND A/C TEMP HIGH SENSOR LEAKING AIR, REMOVED AND REPLACED THE TEMP SENSOR AND SEAL PER MM 36-00.  OPS CHECK AND LEAK CHECK OK.  (M)
